MathSciNet Relay Station
MathSciNet bibliographic data
MR965267 33A15 (17B20)
Garvan, F. G. A beta integral associated with the root system $G_2$. SIAM J. Math. Anal. 19 (1988), no. 6, 1462–1474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement